Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Headache after applying whiteboard pain. Is there anything that will flush it out of my system?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 436 Questions
Question
HAVE HAD A HEADACHE FOR 3 DAY AFTER APPLYING WHITEBOARD PAINT.
IS THERE ANYTHING I CAN DO? IS THERE ANYTHING THAT WILL FLUSH OUT OF MY SYSTEM?
Posted Mon, 30 Apr 2012 in Headache and Migraines
 
 
Answered by Dr. Radhika 3 hours later
Hi

Thanks for the query.

You have done whiteboard painting and following that you have developed headache. For some people, the smell of paint, if it is too strong can make them develop headache, breathing difficulties, irritation, asthma etc.

The best possible solution is to avoid such activities which will cause it.
You may try over the counter anti-inflammatory drugs such as Advil 200mg twice a day after your meals for 3-5 days. This will relieve you of the symptoms.

If you are still using the room which has been freshly painted you can use air freshener or spray Baking soda mixed with water in the air, this will remove some of the noxious smell. Drink lots of fluids and move out in fresh air.

Hope I have answered your query. I will be available for follow up queries.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor